# SDR AALA202503124403

- Difficulty date: March 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 11194
- Aircraft time: 8,415 hours, 2,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST FLIGHT ATTENDANT REPORTED A LOUD BANG COMING FROM DOOR 1L WHILE DESCENDING INTO CHARLOTTE. MAINTENANCE FOUND THE L1 SLIDE OFF THE ALIGNMENT HOOKS, SLIDE COVER RUBBING FUSELAGE WHEN DOOR OPEN/CLOSED. MAINTENANCE REMOVED L1 DOOR SLIDE + LINERS, PRESSURIZED AIRCRAFT AND NOTED NO NOISE. MAINTENANCE RE-INSTALLED LINERS AND SLIDE, ALONG WITH A NEW SLIDE COVER AND PRESSURIZED THE AIRCRAFT AGAIN WITH NO NOISE NOTED.
